| Model Number |
25VAVGJ-515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Enzyme Elevation (1838); Renal Failure (2041)
| Date of Event |
02/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Clinical information: crd_992 - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2023, a 25mm sjm masters series valsalva aortic valved graft was implanted.No concomitant cardiac procedures were performed during the same surgery.No intraprocedural adverse events or device deficiencies were reported.On (b)(6) 2023, the patient had a low gfr (glomerular filtration rate) at 37 ml/min/1.73m^2.The patient's blood urea nitrogen (bun) was elevated at 10.4 mmol/l.The patient's creatinine was also elevated.The patient had an acute kidney injury.On (b)(6) 2023, patient was administered furosemide and fluids for diuresis support.The patient hospitalization was prolonged due to this event.There was no allegation of malfunction made against the abbott device.The event was believed to be related to the index procedure, and there was no known patient history of kidney disease prior to this event.No additional information was provided.
Additional Manufacturer Narrative
An event acute kidney injury was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.